# SDR DALA1150293116

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY AREA SEAT TRACK LT SIDE +Y254 CORRODED AT 4 LOCATIONS BETWEEN FR16 & FR20 AND HAS DAMAGE AT 2 LOCATIONS BETWEEN FR21 & FR23.  BLENDED OUT DIMENSIONS ARE L=3.00", W=1.500", D=0.063" FOUND OUT OF LIMITS PER A319 SRM 53-11-14 FIG 106.  ACCOMPLISHED WITH ER/A 494424-14 SECTION I PERMANENT REPAIR.  IDENTIFIED REPAIR AS ENGINEERING APPROVED AND PERMANENT PER PS 900-5-1, NR 04 ON NEW FLOORBEAM AND INSTALLED IAW A319 SRM 51-42-11.
